# SDR USAA2010071291400

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 20,216 hours, 40,641 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266012SP
- Part serial: 1
- Condition: Delaminated
- Location: Le Slat
- Part time: 27,332 hours, 18,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - DELAMINATION ON NR 6 SLAT OUTBOARD UPPER TRAILING EDGE SURFACE.  REPLACED NR 6 SLAT IAW JOB CARD 03C40227004.
